# SDR SWAA2022072927008

- Difficulty date: July 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE HAS NUMEROUS AREAS OF CORROSION STA500I LBL24 TO RBL24 (MARKED) / [01] REMOVED AND REPLACED PART PER SRM 51-40-02.;[02] DANIEL SIMS (TECHNICIAN); 08-JUL-2022 19:04 UTC REMOVED AND REPLACED PART PER SRM 51-40-02.
